# SDR USAA001502

- Difficulty date: September 11, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Part time: 42,485 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND VERTICAL BEAM CRACKED .250 INCH, BL 178, LBL 5.7, WL 184.  INSTALLED REPAIR ANGLES, STRAPS AND FILLERS PER SRM 53-10-08 FIG 205.  (M)
